# SDR DALA2024042504702

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 72,300 hours, 27,395 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5302761) STRONG ODOR MUSTY DIRTY SOCK ON DESCENT STARTING AT 4000 FT UNTIL LANDING. REPLACED APU PER B 737 AMM 49.
